# SDR DXTA2014021005645

- Difficulty date: February 9, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N415QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4014
- Aircraft time: 6,188 hours, 2,930 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Float Valve
- Part number: 16F123
- Condition: Stuck
- Location: Rt Wing
- Part time: 6,188 hours, 2,930 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FUEL LEAK OUT OF RT WING OTBD LOWER SIDE LOST 800 LBS FUEL IN ABOUT 4 MINUTES.  REMOVED RT WING TANK ACCESS PANEL G21TB-17.  AFTER ACCESSING TANK FOUND BOTH FORWARD AND AFT VENT FLOATS STUCK IN THE OPEN POSITION.  REMOVED FORWARD AND AFT VENT FLOAT/NON-RELIEVING VALVES P/N 16F123 NSN.  INSTALLED A NEW FORWARD VENT FLOAT P/N 12F123/NSN.  INSTALLED A NEW AFT VENT FLOAT P/N 16F123.  FORWARD AND AFT VENT FLOATS INSTALLED WITH NEW GASKETS 1 EA.  GA215-160 AND NEW WASHERS 4EA NAS1149D0316H SECURED WITH PREVIOUSLY REMOVED SERVICEABLE BOLTS 4 EA.  INSTALLED RT WING TANK ACCESS DNL 621TB-17.  LEAK CHECK GOOD.  ALL WORK DONE IAW M/M 28-15-01, 28-10-00, AND 57-01-01.  UPDATED CMP CODE 281510 F.  FWD VENT FLOAT/NON-RELIEFING VALVE. AND 281512 R.  AFT VENT FLOAT NON-RELIEFING VALVE.
